U.S. doctors online nowAsk doctors free
A 16-year-old female asked:

Is this my period ? its light brown im normally heavy. i took plan b on the 17th. i was on ovulation.

1 doctor answer3 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Sounds like it : You should always do a pregnancy test after using plan b. Menstrual cycle disruption is expected after use. It sounds like this is your period since the timing is right. Please consider starting birth control to avoid these scares in the future. Avoiding teen pregnancy is important for your future.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 14, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.